Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Q²-dependence of the Gerasimov-Drell-Hearn sum rule
Other Titles: Q(2)-dependence of the Gerasimov-Drell-Hearn sum rule
Author: Ma, W.
Lu, D.
Thomas, A.
Li, Z.
Citation: Nuclear Physics A, 1998; 635(4):497-508
Publisher: Elsevier
Issue Date: 1998
ISSN: 0375-9474
Statement of
W.X. Ma, D.H. Lu, A.W. Thomas, Z.P. Li
RMID: 0030004486
DOI: 10.1016/S0375-9474(98)00202-4
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.